# SDR CA190307005

- Difficulty date: March 6, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 6,207 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5100 · Standard Practices/Structures
- Part: Leaf Spring
- Part number: 350A21138324
- Condition: Cracked
- Location: Anti Vibration
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CREW WAS LOWERING FORWARD BELLY COWLING, INSIDE THE HANGAR, A LOUD BANG OCCURRED AND THE COWLING WAS PULLED OUT OF THEIR HANDS. THE RIGHT HAND ANTI-VIBRATION WEIGHT ASSEMBLY FELL ON THE FLOOR. UPON FURTHER INSPECTION A LEAF WAS FOUND TO HAVE CRACKED ON THE UPPER SURFACE AND UPON THE PILOT GROUND HANDLING THE AIRCRAFT THE FINAL AMOUNT OF MATERIAL BROKE FREE. THE LAST INSPECTION OF THE ITEM HAD BEEN CARRIED OUT 378 HRS PRIOR AND WAS DUE TO BE CHECKED AGAIN IN 222 HRS. (TC# 20190307005)
